# SDR UIEA2020031700462

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,419 hours, 21,847 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Selector Knob
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER SELECTOR LOOSE AND SLIDES OFF SHAFT.( FOUND SELECTOR KNOB LOOSE. TIGHTENED LOCK SCREWS IAW AMM 20-11-00. SELECTOR SECURE, OPS GOOD.  )
